MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Model Number 03R89-48
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Completed information for section patient identification: sids (b)(6).Initial reporter name and address - phone complete entry = (b)(6).
 
Event or Problem Description
The customer observed the incorrect sample id number provided by the aliniq ams base software for a patient sample.Sample (b)(6) did not provide the expected aliquot sample.They received an aliquot with sample number (b)(6).No impact to patient management was reported.
 
Additional Manufacturer Narrative
Section b5: additional information provided.
 
Event or Problem Description
Additional information received from the customer on 21mar2023.Sample id (b)(6) is the primary sid, and sample id (b)(6) is the aliquot sid.The customer observed an additional incorrect sample id number provided by the aliniq ams base software which was sample id (b)(6).
 
Additional Manufacturer Narrative
Additional information section h4 - device mfg date.During the investigation of the customer issue, a technical investigation was performed by the abbott subject matter expert (sme).Through the analysis of the issue, it was confirmed that a test (a_endoa) was part of the tests for two aliquots (aml_s and jes_s).If an aliquot code (aml_s/jes_s) is received by aliniq ams in the message sent by the lis, the middleware is supposed to check the presence of the test to be performed (a_endoa).When aliniq ams finds a_endoa it copies its sid and pastes it in the previous result of the aliquot test (ams_s/jes_s) and this is the last sid value that is used to print the label of the aliquot.A review of the smart rules editor (sre) module audit trail found that, on (b)(6) 2022, at 09:54am, the labonlinelink rule that manages dynamic aliquots on the track has been modified by the customer without informing abbott.The customer changed the configuration of the aliniq ams rule adding a test (a_endoa), already associated to an aliquot (aml_s) to another secondary tube (jes_s) in the template.Because of this (a_endoa) test addition to the aliquot (jes_s), the aliniq ams test workflow was duplicated and, when the second order jes_s for sid (b)(6) was received, it was overwritten to the order received for the other aliquot (aml_s, sid (b)(6)) assigning the previous one ((b)(6)) and causing the incorrect label of the aml_s aliquot sample.The issue was resolved through a configuration change within the labonlinelink rule template at the customer site performed by the abbott informatic specialist: a_endoa test was removed from the aml_s aliquot so that it could remain only in the jes_s secondary tube for the correct creation of that unique aliquot.A retrospective review of the affected patient samples was performed to identify those samples managed between (b)(6) 2022, and (b)(6) 2023, where aml_s and jes_s had the same previous test results.Through the review it was identified that 62 samples were found to be impacted by the issue.There has been no reported impact to patients¿ health, safety or treatment due to the customer issue.A review of complaints did not identify any related trends for the product for the issue.Review of the history record was also performed and did not identify any non-conformances or potential nonconformances associated with the complaint issue.Furthermore, labeling was reviewed and found to adequately address the issue under review.Based on the investigation, it was found that the incorrect template rule configuration that led to the incorrect sid assignment for secondary tubes was due to the customer changing the configuration.There was no deficiency or malfunction identified with the aliniq ams.H6 - adverse event problem: g code corrected from g03001 to g02008.
 
Event or Problem Description
The customer observed the incorrect sample id number provided by the aliniq ams base software for a patient sample.Sample (b)(6) did not provide the expected aliquot sample.They received an aliquot with sample number (b)(6).No impact to patient management was reported.Additional information received from the customer on 21mar2023.Sample id (b)(6) is the primary sid, and sample id (b)(6) is the aliquot sid.The customer observed an additional incorrect sample id number provided by the aliniq ams base software which was sample id (b)(6).

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16566670
Report Number3004032053-2023-00011
Device Sequence Number12152837
Product Code JQP
UDI-Device Identifier00380740189914
UDI-Public00380740189914
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03R89-48
Device Catalogue Number03R89-48
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/08/2023
Supplement Date Received by Manufacturer03/21/2023
05/19/2023
Initial Report FDA Received Date03/17/2023
Supplement Report FDA Received Date04/13/2023
05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown